# SDR GTIA2023110337582

- Difficulty date: November 2, 2023
- Submitted: November 8, 2023
- Operation: Air carrier
- Aircraft: N635NK
- Make and model: Airbus A320-232
- Aircraft serial: 6383
- Aircraft time: 31,937 hours, 14,282 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

F/A REPORTED VISABLE SMOKE COMING FROM ROW 19. ALSO SMELLED AND FELT WARMTH FROM OVERHEAD BIN AT ROW 19 A,B,C -DROPPED DOWN ROW 19  AND 4 ROWS AFT AND FWD PSU TO VISUALLY INSPECT IF ANY EMERGENCY OXYGEN CONTAINERS WERE PULLED AND OXYGEN GENERATOR WERE PULLED IAW AMM 35-41-42 NO DEFECTS WERE NOTED.DROPPED/LIFTED ROW 19 CEILING PANEL IAW AMM 25-23-41 VISUALLY INSPECTED WIRING,WIRING BUNDLE. CONTINUED ON LP 3301717-2
